# SDR UHLA201511170822

- Difficulty date: November 17, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,586 hours, 17,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR SERVICE FWD OPEN EICAS MESSAGE IN FLIGHT DURING SOME MODERATE TURBULANCE.  WENT AWAY THEN CAME BACK THEN WENT AWAY, NO PRESSURIZATION OR INDICATION ISSUES.  R & R R1 DOOR LOCK PROXIMITY SENSOR IAW AMM 52-74-20, OPS CHECK GOOD.
